Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015 (2015), Article ID 618359, 11 pages
http://dx.doi.org/10.1155/2015/618359
Research Article

A Stability Result for the Solutions of a Certain System of Fourth-Order Delay Differential Equation

1Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt
2Department of Mathematics, Faculty of Science, Assiut University, New Valley Branch, New Valley, El-khargah 72111, Egypt

Received 25 September 2014; Revised 11 February 2015; Accepted 13 February 2015

Academic Editor: Davood D. Ganji

Copyright © 2015 A. M. A. Abou-El-Ela et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main purpose of this work is to give sufficient conditions for the uniform stability of the zero solution of a certain fourth-order vector delay differential equation of the following form: By constructing a Lyapunov functional, we obtained the result of stability.